# SDR ASOA201000637

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS280.00/RBL 11.0 HAS CORROSION.  REMOVED CLIP AT FS280 RBL11.0 IAW SRM 51-45-06. 51-42-13.  REINSTALLED CLIP AT FS280, RBL11.0 IAW SRM 51-42-13. REMOVED LIGHT SURFACE CORROSION FROM CLIP IAW SRM 51-21-06. TREATED & PRIMED BARE METAL IAW SRM 51-21-11.  APPLIED TOP COAT ON CLIP AT FS 280, RBL11.0 IAW SRM 51-29-01-001-001-A01.
